Differential and Integral Equations

Smoothing properties of some weak solutions of the Benjamin-Ono equation

Michael Mudi Tom

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 3, Number 4 (1990), 683-694.

Dates
First available in Project Euclid: 1 July 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1372700410

Mathematical Reviews number (MathSciNet)
MR1044213

Zentralblatt MATH identifier
0727.35110

Subjects
Primary: 35Q53: KdV-like equations (Korteweg-de Vries) [See also 37K10]
Secondary: 35D10

Citation

Tom, Michael Mudi. Smoothing properties of some weak solutions of the Benjamin-Ono equation. Differential Integral Equations 3 (1990), no. 4, 683--694. https://projecteuclid.org/euclid.die/1372700410


Export citation